I switched from Aviane (after taking it for 3 years) to Lutera this month and I had sex with my boyfriend and he came in me around the end of the first week (around 3 times in 2 days) on Lutera. People have told me I should still be ok since it is the same dosage as Aviane, just a more generic brand, and I haven't missed a pill, or taken one late for the entire time that I've been on BC pills. I got paranoid though since I just started this new brand on the 24th of April after having my period start on the 20th of April, so I took the Plan B pill roughly 2 days afterwards. I expect to have my period in a week. But yesterday I started having a white discharge which was normal for me BEFORE I started taking BC pills, so does this mean the pills didn't work? Do I run the risk of pregnancy even though I have not missed any days AND took Plan B?
Yes Rugby; This is all common with the plan B and your period well be off as Lous has said along with many other symptoms from the plan B it is nothing to worry about this is common and if you just went from the one b/c to the other without missing a pill you would have been okay so don't worry all of this is common while you have taken the plan B it can throw off you next period or make you start bleeding and that is not your normal period so your system is messed up for now but all should be okay.chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2012 • 2 answers
I just switched from aviane to lutera a couple of hours ago, when is it safe to have unprotected se?
Posted 10 Feb 2014 • 1 answer
Posted 5 Aug 2014 • 1 answer
Posted 8 May 2015 • 1 answer
Posted 24 Sep 2015 • 1 answer